# SDR W8PA971257

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 334 - BS 365, RBL 22, WL 209.  REMOVED OUT OF LIMIT SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED BS 334 - BS 365, RBL 22, WL 209.  (X)
